# SDR ASOA2012072601971

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 28,242 hours, 24,973 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Proximity Sensor
- Part time: 986,736 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON CLIMB OUT.  ACFT RETURNED TO DEPARTURE,  EMERGENCY DECLARED.   R & R NOSE GEAR CENTERED PROXIMITY SENSOR BRACKET IAW CMM 32-20-04 PERFORMED OPS CHECK IAW AMM 32-30-00.  NO DEFECTS NOTED.
